MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 404594
Medical Device Problem Codes Fluid/Blood Leak (1250); Malposition of Device (2616); Positioning Problem (3009)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction - contact office address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: (b)(4).Manufacturing site: (b)(4).
 
Event or Problem Description
The end user reported that about half inch opening in one wafer appeared off centered.She also reported decrease in wear time to one day with leakage and skin irritation.She reported dips in skin near her stoma which she filled with paste or rings.No photo is available at this time since she had disposed of packaging and boxes.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
MDR Report Key12679622
Report Number9618003-2021-02604
Device Sequence Number4103498
Product Code EXE
UDI-Device Identifier00768455126682
UDI-Public00768455126682
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number404594
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62